Fractional incompressible stars

Bayin, Selcuk S.
Krisch, Jean P.
In this paper we investigate the fractional versions of the stellar structure equations for non radiating spherical objects. Using incompressible fluids as a comparison, we develop models for constant density Newtonian objects with fractional mass distributions and/or stress conditions. To better understand the fractional effects, we discuss effective values for the density and equation of state. The fractional objects are smaller and less massive than integer models. The fractional parameters are related to a polytropic index for the models considered.

Citation Formats
S. S. Bayin and J. P. Krisch, “Fractional incompressible stars,” ASTROPHYSICS AND SPACE SCIENCE, vol. 359, no. 2, pp. 0–0, 2015, Accessed: 00, 2020. [Online]. Available: